# SDR UHLA2013072500369

- Difficulty date: July 25, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 24,664 hours, 15,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND PHOTOLUMINESCENT STRIP ON RT SIDE OF AISLE DOES NOT GLOW IN SOME SECTIONS, ANGLED STRIP.  R & R PHOTOLUMINESCENT STRIP IAW AMM 33-50-07.
